# SDR UPS803608

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 475491335
- Condition: Corrosion
- Location: Fs 230-235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK MAINTENANCE, FOUND CORROSION ON LONGERON 35R, FS 285, I/B SIDE AND O/B SIDE AT FS 230 TO 235.  REPLACED LONGERON SECTION IAW SRM 51-1-20D.
